# SDR DALA2024121611732

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 75,861 hours, 28,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5646108) SEAT MOUNTED EMERGENCY LIGHT AT ROW 24DEF INOP. R/R EMERGENCY LIGHT AT 24 FED REF B737 CMM 25-27-48.
